# SDR UPS97223158

- Difficulty date: May 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N914UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19246
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498143
- Condition: Corroded
- Location: Bs 1140-1150
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SI, CORROSION (C53-224-01.00-03) ON FLANGE OF STRINGERS RIGHT STA 1140 TO 1150.  REMOVED DAMAGED SECTION OF STRINGER FABRICATED REPAIR PARTS AND INSTALLED REPAIR PARTS IAW SRM 53-10-3.
